# SDR COMA0160060

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 245 hours, 208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fitting
- Part number: 601R951213
- Condition: Clogged
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

WHEN AIR CONDITIONING BLEED AIR TRANSFERRED FROM APU TO ENGINES, REVERBERATIONS COULD BE HEARD AND FELT IN CABIN.  UNCLOGGED WATER SEPERATOR DRAIN LINES.
